# SDR FDEA201606141982

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57151484203
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CENTER SPAR AT RIB 8, STR 12, SEALING ANGLE VERTICAL WEB FOUND CRACKED.  REPLACED THE CRACKED ANGLE IAW EO 6-5710-7-5002C, PT2 & REPAIR DWG R57150404.  COMPLIED WITH EA 6-5710-T0326233 P1.  MAJOR REPAIR IAW GMM 6-2-100.
